Record number :
2600753
Title of article :
Study of D -operator on probabilistic metric space
Author/Authors :
BHATT, Arvind Uttarakhand Technical University - Bipin Tripathi Kumaun Institute of Technology Dwarahat(Almora) - Department of Applied Science (Mathematics), India
From page :
917
To page :
921
Abstract :
In this paper,we obtain some common fixed point theorems for recently introduced notion of D-operator on a set X equipped with the function F: X × X → Δ^+ without using the triangle inequality besides relaxing symmetric condition. Our results extend the results of Pathak and Rai.
Keywords :
Common fixed point , D , operator , Fixed point theorem , PD , operator , Probabilistic metric space
Journal title :
Gazi University Journal Of Science
Link To Document :
بازگشت